# SDR SWIA2024121001349

- Difficulty date: October 10, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 38,143 hours, 24,733 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT ANGLE IS CORRODED FWD SIDE OF FS280 BEAM BETWEEN RBL9 AND LBL9     (C-CHECK RO 12/8/2024)    REMOVED AND REPLACED COCKPIT FLOOR SUPPORT ANGLE (FWD OF FS.280 BETWEEN LBL.9 AND RBL.9) REF CRJ700 SRM 51-42-06-001-001-A01 REVISION 38: JUL 25/2020, CRJ700 SRM 51-42-21-001-001-A01, DWG NO CC670-34010 REV -K AND DWG NO CC670-33052 REV -G. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUATION FOR DETAILS.
